# SDR 99ZZZX2240

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 369D21800501
- Condition: Rough
- Location: T/R Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR LINK HAS ROUGH, DRY BEARINGS.  REMOVED AND REPLACED.
